System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Bulletin of the Polish Academy of Sciences Mathematics}
Opublikowane w latach: 1960 - 2020
Grupowanie: brak
Znaleziono: 24 ( spośród około 52423 )
Z frazy usunięto: :

Strona: 1[2] [3] Następna
[1] Concractive projections onto isometric copies of $L_1$ in strictly monotone Banach lattices / Marek Wójtowicz, 2003. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 51, no 1, 1--12, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-8924] [data modyf: 07-08-2015 10:20]

[2] Cocycles of continuous iteration semigroups / Grzegorz Guzik, Witold Jarczyk, Janusz Matkowski, 2003. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 51, no 2, 185--197, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: cocycle, iteration semigroup, triangular equation
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9110] [data modyf: 07-08-2015 10:20]

[3] Reflexivity and the Separable Quotient Problem for a Class of Banach Spaces / Marek Wójtowicz, 2002. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 50, no 4, 383--394, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Banach lattices, embeddability of $\ell_1$, reflexivity of Banach spaces, separable quotiens of Banach spaces
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-8682] [data modyf: 07-08-2015 10:20]

[4] Weak compactness in Köthe-Bochner spaces and regular methods of summability / Marian Nowak, 2002. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 50, no 4, 417--425, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Köthe-Bochner spaces, conditional weak compactness, regular methods of summability, relative weak compactness
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-8614] [data modyf: 07-08-2015 10:20]

[5] Generalizations of the $c_o$-$\ell_1$-$\ell_\infty$ theorem of Bessaga and Pełczyński / Marek Wójtowicz, 2002. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 50, no 4, 373--382, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Orlicz sequence space, Schauder basis, WCD-space, quotient mapping, theorem of Bessaga and Pełczyński
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-8681] [data modyf: 07-08-2015 10:22]

[6] Viability of Set-valued Ito Equation / Jerzy Motyl, 1999. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 47, no 1, 91--103, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Yosida approximation, dissipative set-valued function, stochastic contingent set, stochastic monotone function
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-1401] [data modyf: 07-08-2015 10:22]

[7] On a problem of Rolewicz concerning separable quotients of F-spaces / Marek Wójtowicz, 1999. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 47, no 4, 313--317, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-7644] [data modyf: 01-01-2002 00:00]

[8] Weak sequential compactness and completeness in Köthe-Bochner Spaces / Marian Nowak, 1999. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 47, no 3, 209--220, ISSN: 0239-7269, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-5448] [data modyf: 07-08-2015 10:21]

[9] Non-standard State-space Models for 2D Systems / Krzysztof Gałkowski, Nikos Theodorou, Spyros Tzafestas, 1999. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 47, no 1, 91--101, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: 2D systems, elementary operation approach, singularity
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-1680] [data modyf: 07-08-2015 10:21]

[10] Existence of Solution of Set-valued Ito Equation / Jerzy Motyl, 1998. Bulletin of the Polish Academy of Sciences : Mathematics Vol. 46, no 4, 419--430, ISSN: 0239-7269, bibliogr. summ.
Słowa kluczowe: Ito formula, Yosida approximation, dissipative set-valued function, measurable selector, predictable process, semimartingale, stochastic integral
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-1400] [data modyf: 07-08-2015 10:21]

Strona: 1[2] [3] Następna

Czas generacji strony: 0,21 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski